# SDR QXEA2019123100484

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 1,734 hours, 1,124 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ON TAXI TO GATE, AIRCRAFT BEHIND US REPORTED DARK ABNORMAL EXHAUST OUT OF APU, APU WAS SHUT DOWN WITH NO ABNORMAL INDICATIONS." REMOVED FROM SERVICE. OPERATIONAL CHECK OF APU IAW E175 AMM 49-10-00-700-801-A. NO SMOKE NOTED, ALL OTHER PARAMETERS NOMINAL. COULD NOT DUPLICATE. MO PARTS REPLACED.
